MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQF7582
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.Photos of the device have been provided for review.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that the package labeling for a model cqf7582 pta balloon dilatation catheter allegedly did not match the device inside the package.This information was received from a single source.There was no patient contact.The patient age, weight, and gender were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cqf7584 pta balloon dilatation catheter allegedly experienced a device marking/labelling problem.This information was received from one source.There was no patient contact.No patient information was provided.
 
Additional Manufacturer Narrative
The malfunction reported on this file was updated from cqf7582 to cqf7584.The lot number for the malfunction was provided and a lot history review was performed.The device and a photo has been returned for evaluation; the device and photo evaluation confirm a labelling issue.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST 40 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8822591
Report Number2020394-2019-01793
Device Sequence Number3206312
Product Code DQY
UDI-Device Identifier00801741060533
UDI-Public(01)00801741060533
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQF7582
Device Catalogue NumberCQF7584
Device Lot NumberREDQ3444
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1